Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    sauceman19 is offline Junior Member
    Join Date
    Mar 2005
    Location
    Westchester, NY
    Posts
    125

    delt inject leads to delt acne?

    the reason why i ask this is b/c i was shootin enantate and prop in my ass for the 1st 4 weeks or so of my cycle... i changed to shoot in my delts around week 5 or 6 and since then i witnessed my only signs of acne, and they happened to be on my delts, in the injection area....

    is there any connection?

    thanx

  2. #2
    GOATNUTS's Avatar
    GOATNUTS is offline Member
    Join Date
    Apr 2005
    Location
    Hell
    Posts
    682
    5-6 week maybe your gear is starting to kick in and its just regular acne.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •